Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 193697, 11 pages
http://dx.doi.org/10.1155/2013/193697
Research Article

-Submanifolds of -Dimension in a Quaternionic Projective Space under Some Curvature Conditions

1Department of Applied Mathematics, Institute of Basic Science, Inje University, Gimhae 621-749, Republic of Korea
2Kyungpook National University, Daegu 702-701, Republic of Korea

Received 4 March 2013; Accepted 9 May 2013

Academic Editor: Luc Vrancken

Copyright © 2013 Hyang Sook Kim and Jin Suk Pak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bejancu, Geometry of CR-Submanifolds, D. Reidel Publishing Company, Dordrecht, The Netherlands, 1986. View at Zentralblatt MATH · View at MathSciNet
  2. J.-H. Kwon and J. S. Pak, “Scalar curvature of QR-submanifolds immersed in a quaternionic projective space,” Saitama Mathematical Journal, vol. 17, pp. 89–116, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J.-H. Kwon and J. S. Pak, “QR-submanifolds of Q QR-dimension in a quaternionic projective space QP(n+p)/4,” Acta Mathematica Hungarica, vol. 86, no. 1-2, pp. 89–116, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. B. Lawson, Jr., “Rigidity theorems in rank-(n-1) symmetric spaces,” Journal of Differential Geometry, vol. 4, pp. 349–357, 1970. View at Google Scholar · View at MathSciNet
  5. A. Martínez and J. D. Pérez, “Real hypersurfaces in quaternionic projective space,” Annali di Matematica Pura ed Applicata, vol. 145, pp. 355–384, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. S. Pak, “Real hypersurfaces in quaternionic Kaehlerian manifolds with constant QP (n+p)/4-sectional curvature,” Kōdai Mathematical Seminar Reports, vol. 29, no. 1-2, pp. 22–61, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. D. Pérez and F. G. Santos, “On pseudo-Einstein real hypersurfaces of the quaternionic projective space,” Kyungpook Mathematical Journal, vol. 25, no. 1, pp. 15–28, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. D. Pérez and F. G. Santos, “On real hypersurfaces with harmonic curvature of a quaternionic projective space,” Journal of Geometry, vol. 40, no. 1-2, pp. 165–169, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Y. Shibuya, “Real submanifolds in a quaternionic projective space,” Kodai Mathematical Journal, vol. 1, no. 3, pp. 421–439, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Ishihara, “Quaternion Kählerian manifolds and fibred Riemannian spaces with Sasakian (p-1)-structure,” Kōdai Mathematical Seminar Reports, vol. 25, pp. 321–329, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Ishihara and M. Konishi, “Fibred riemannian space with sasakian 3-structure,” in Differential Geometry in Honor of K. Yano, pp. 179–194, Kinokuniya, Tokyo, Japan, 1972. View at Google Scholar
  12. Y.-Y. Kuo, “On almost contact (p-1)-structure,” The Tohoku Mathematical Journal, vol. 22, pp. 325–332, 1970. View at Google Scholar · View at MathSciNet
  13. Y. Y. Kuo and S.-I. Tachibana, “On the distribution appeared in contact (p-1)-structure,” Taiwanese Journal of Mathematics, vol. 2, pp. 17–24, 1970. View at Google Scholar · View at MathSciNet
  14. Y.-W. Choe and M. Okumura, “Scalar curvature of a certain CR-submanifold of complex projective space,” Archiv der Mathematik, vol. 68, no. 4, pp. 340–346, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. Okumura and L. Vanhecke, “n-dimensional real submanifolds with (p-1)-dimensional maximal holomorphic tangent subspace in complex projective spaces,” Rendiconti del Circolo Matematico di Palermo, vol. 43, no. 2, pp. 233–249, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. S. Pak and W.-H. Sohn, “Some curvature conditions of n-dimensional CR-submanifolds of (p-1) CR-dimension in a complex projective space,” Bulletin of the Korean Mathematical Society, vol. 38, no. 3, pp. 575–586, 2001. View at Google Scholar · View at MathSciNet
  17. W.-H. Sohn, “Some curvature conditions of n-dimensional CR-submanifolds of (n−1) CR-dimension in a complex projective space,” Communications of the Korean Mathematical Society, vol. 25, pp. 15–28, 2000. View at Google Scholar
  18. J. S. Pak and W.-H. Sohn, “Some curvature conditions of n-dimensional QR-submanifolds of Q QR-dimension in a quaternionic projective space QP(n+p)/4,” Bulletin of the Korean Mathematical Society, vol. 40, no. 4, pp. 613–631, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Ishihara, “Quaternion Kählerian manifolds,” Journal of Differential Geometry, vol. 9, pp. 483–500, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. K. Yano and S. Ishihara, “Fibred spaces with invariant Riemannian metric,” Kōdai Mathematical Seminar Reports, vol. 19, pp. 317–360, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. B. Y. Chen, Geometry of Submanifolds, Marcel Dekker, New York, NY, USA, 1973.
  22. B. O'Neill, “The fundamental equations of a submersion,” The Michigan Mathematical Journal, vol. 13, pp. 459–469, 1966. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet